# SDR SWAA2022100451617

- Difficulty date: October 2, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 56,823 hours, 33,874 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Wrong Part
- Location: 11d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 11D RECLINES INTO EMERGENCY ROW / [01] ADJUSTED HYDROLOCK COLLAR ON SEAT 11D PER CMM 25-21-42;[02] C/W
